Research & Teaching Faculty

Default Header Image

Extension of the universal density functional to the domain of unnormalized densities

TitleExtension of the universal density functional to the domain of unnormalized densities
Publication TypeBook Chapter
Year of Publication2005
AuthorsZahariev, FE, Wang*, YA
EditorSimos, T, Maroulis, G
Book TitleAdvances in Computational Methods in Sciences and Engineering 2005, Vols 4 A & 4 B
Series TitleLecture Series on Computer and Computational Sciences
Volume4A-4B
Pagination1193-1196
ISBN Number1573-419690-6764-443-9
Abstract

Since the early 1980’s there have been numerous attempts to generalize the variational density domain of the Hohenberg-Kohn universal density functional to unnormalized densities. Recently, several papers by Lindgren and Salomonson [Phys. Rev. A 67, 056501 (2003); 70, 032509 (2004); and Adv. Quantum Chem. 43, 95 (2003)] and by Gal [Phys. Rev. A 63, 022506 (2001); 64, 062503 (2001); J. Phys. A 35, 5899 (2002)] appeared in the literature. We point out that all such efforts do not agree with some results of density functional theory.

URL<Go to ISI>://000238054400297